A necessary and sufficient condition for input identifiability for linear time-invariant systems

TitleA necessary and sufficient condition for input identifiability for linear time-invariant systems
Publication TypeJournal Article
AuthorsGyulov, Tihomir, and Gheorghe Morosanu
Journal titleApplied Mathematics Letters
Year2009
Pages823 - 826
Volume22
Abstract

A necessary and sufficient condition for input identifiability for linear autonomous systems is given. The result is based on a finite iterative process and its proof relies on elementary arguments involving matrices, finite dimensional linear spaces, Gronwall’s lemma, and linear differential systems. Our condition is equivalent to the classical condition involving the geometrical concept of controlled invariant [V. Basile, G. Marro, Controlled and Conditioned Invariants in Linear System Theory, Prentice Hall, Englewood Cliffs, NJ, 1992, p. 237] and the dimension reduction algorithm that we propose seems to be useful in designing deconvolution methods.

LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5849), last updated on Tue, 22 Sep 2009 10:05:14 +0200

DOIhttp://dx.doi.org/10.1016/j.aml.2008.06.043
Publisher linkhttp://www.sciencedirect.com/science/article/pii/S0893965908002917
Unit: 
Department of Mathematics and its Applications
File attachment: